# SDR SWIA201844691

- Difficulty date: May 9, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 30,885 hours, 19,428 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER COAMING DAMAGED.   REMOVED & REPLACED CARGO DOOR LOWER COAMING IAW SRM. LEAK CHECKED GOOD.
